MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD LEUCOCOUNT¿; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD LEUCOCOUNT¿; COUNTER, DIFFERENTIAL CELL
Catalog Number 341003
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was foreign matter/ contamination in the reagent during use with the bd leucocount¿.The following information was provided by the initial reporter: after each thermo cycle use of the combo control, debris is increasing, which is starting to impact the bead count.Customer would like to investigate the issue.Box was opened last week and has gone through 3 thermal cycles.
 
Additional Manufacturer Narrative
G.5.Pma / 510(k)#: bk000035.G.5.Pma / 510(k)#: bk000036.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected and/or additional information: annex f code was corrected to f26 reporting office: becton dickinson and company bd biosciences - san jose reporting office contact: fahmy razak - mdr manufacturing location: becton dickinson and company bd biosciences- san jose manufacturing site contact: fahmy razak - mdr h.6: bd acknowledges the customer¿s experience regarding the indicated failure mode of increasing debris which started to impact the bead count with the reported customer event on bd leucocount combo rbc/plt control kit (341003-lc0723).Based on the investigation results conducted and provided by the supplier on retain sample: the data is in range.Product history review as reported by the supplier, the product was within specification limits when released.The reported issue was not confirmed.No serious injury, death, erroneous results, or treatment change were reported that affect a patient safety.Bd is continually monitoring complaints received for this product and reported failures in order to identify emerging trends.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
BD LEUCOCOUNT¿
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
suite no. 210
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key17477582
Report Number2916837-2023-00159
Device Sequence Number11489368
Product Code GKZ
UDI-Device Identifier00382903410033
UDI-Public00382903410033
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/05/2023
Device Catalogue Number341003
Device Lot NumberLC0723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2023
Supplement Date Received by Manufacturer02/28/2024
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown